×

Found 3,447 Documents (Results 1–100)

100
MathJax

Perturbation theory for a non-equilibrium stationary state of a one-dimensional stochastic wave equation. (English) Zbl 07571343

Frank, Rupert L. (ed.) et al., The physics and mathematics of Elliott Lieb. The 90th anniversary. Volume I. Berlin: European Mathematical Society (EMS). 451-471 (2022).
MSC:  81-XX 60-XX
PDF BibTeX XML Cite
Full Text: Link

Percolation on uniform quadrangulations and \(SLE_6\) on \(\sqrt{8/3} \)-Liouville quantum gravity. (English) Zbl 07533301

Astérisque 429. Paris: Société Mathématique de France (SMF) (ISBN 978-2-85629-947-0/pbk). viii, 242 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Dipole moment operator and spectral parameters of torsion transitions. (English. Russian original) Zbl 07514180

Russ. Phys. J. 64, No. 8, 1553-1559 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Fiz. 64, No. 8, 157-162 (2021).
MSC:  81-XX
PDF BibTeX XML Cite
Full Text: DOI

Frobenius statistical manifolds and geometric invariants. (English) Zbl 07495256

Nielsen, Frank (ed.) et al., Geometric science of information. 5th international conference, GSI 2021, Paris, France, July 21–23, 2021. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 12829, 565-573 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Calculation of the detection properties in the binary symmetrical channel. (English) Zbl 07447616

Chleboun, J. (ed.) et al., Programs and algorithms of numerical mathematics 20. Proceedings of the 20th seminar (PANM), Hejnice, Czech Republic, June 21–26, 2020. Prague: Czech Academy of Sciences, Institute of Mathematics. 120-128 (2021).
MSC:  94B70 94A40
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software